# SDR VNAA202504140033

- Difficulty date: April 7, 2025
- Submitted: April 14, 2025
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 30,802 hours, 24,890 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340951
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280.00 FWD FLOOR SUPPORT J-ANGLE IS SEVERELY CORRODED. REQUIRES REPLACEMENT. ORIGINAL MATERIAL THICKNESS IS .063. REMOVED DAMAGE DEPTH IS .018. MAX ALLOWED IS .006. REMAINING THICKNESS IS .045.   REMOVED AND REPLACE FS 280.00 FWD FLOOR SUPPORT J-ANGLE P/N CC670-34095-1 IAW CRJ SRM 51-42-06-001-001-A01 AND 51-42-21-001-001-A01.
